# SDR 2003UALA00182

- Difficulty date: February 17, 2003
- Submitted: February 26, 2003
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 51,447 hours, 8,226 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING, FLASHING ON AND OFF ON LEFT SIDE OF ECONOMY SECTION BETWEEN ROWS 18-26.  FOUND CONNECTOR PLUG LOOSE AND RECONNECTED IT.   SYSTEM CHECKED OK.
